... a creamy discharge, and some mild itching. Now I'm still itching and discharge has changed, cottage cheese looking. Should I remedicate or go to a gynecologist?
Monistat-1 - First yeast infection. I used monistat 1 day suppository 2 nights ago. My symptoms were
- 13 days ago by Anonymous8927
- 12 days ago
- monistat, monistat-1, infections, pruritus, vaginal yeast infection, discharge, yeast infection, suppository, symptom, gynecology
Anonymous; If it continues into next week you should see the doctor and make sure you tell them what you have done already. But just for the record when you use the Monistat 1 suppository even if you use it for 1 day. It continues to work on the infection for a week. But it also tells a woman that has not had a yeast infection before they should see the doctor to make sure that is what it is. Good luck to you. Chuck1957
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 25 Mar 2014 • 2 answers
Posted 24 Mar 2015 • 1 answer
Posted 22 Aug 2015 • 3 answers
Monistat-1 - I've had a yeast infection in the past but just a couple days ago I experienced similar
Posted 17 Dec 2015 • 2 answers
Posted 1 Sep 2016 • 1 answer